# SDR DALA2025070705034

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 16,403 hours, 1,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 SKIN GOUGED AT FRAME 63 BETWEEN P-1R AND P-2R. CORRECTIVE ACTION: REPAIRED PER ERA 627461-14 REV ORIG. (1064177)
